MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number 60SF2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Atrial Fibrillation (1729)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a concomitant surgical procedure of aortic valve replacement, coronary artery bypass grafting and reconstruction of ascending aorta with 28nn interposition graft through sternotomy.During the same procedure a cryoflex probe powered by a cryoconsole, and a cardioblate bp2 clamp and cardioblate maps pen powered by a cardioblate generator were used.The left atriotomy was incised, amputated and sutured.Left pulmonary vein (lpv) and right pulmonary vein (rpv) conduction block was not performed, as coronary artery bypass after maze unable to access pulmonary vein.Approximately 7 days post procedure the patient experienced ventricular escape rhythm underlying pacer after going into atrial fibrillation.The patient status was recovered/resolved two days later.The adverse event was deemed by the site possibly related to cardioblate bp2 clamp, cryoflex probe, concomitant procedure and study procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CRYOFLEX SURGICAL ABLATION PROBE
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
toni o'doherty
parkmore business park west
galway 
EI  
091708734
MDR Report Key13052345
Report Number3008592544-2021-00048
Device Sequence Number11740480
Product Code OCL
UDI-Device Identifier00763000114619
UDI-Public00763000114619
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K191526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2023
Device Model Number60SF2
Device Catalogue Number60SF2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/21/2021
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Patient Weight113 KG
Patient EthnicityNon Hispanic
Patient RaceWhite